# SDR HNAA2024050100329

- Difficulty date: April 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,330 hours, 47,256 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Lt Brake Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE DEGRADED EICAS MESSAGE, LH IB BRAKE NO TEMP RISE AND LACK OF BRAKING FACT  30APR24  16:25  LYH CYCLED CBS A7, A27, E16, AND E19. VERIFIED BRAKING OPERATIONS. PERFORMED TAXI CHECK WITH CREW. NO DEFECTS NOTED. A/C OK FOR SERVICE.
